# SDR SWAA2013011011324

- Difficulty date: January 1, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N798
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 47,268 hours, 28,515 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA206194C
- Condition: Malfunctioned
- Location: Fule System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED VALVE CB POPPED.  REMOVED AND REPLACED CROSS-FEED VALVE ACTUATOR PER M/M.
